# SDR USAA2013122300009

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 53,639 hours, 19,862 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 341
- Condition: False Activation
- Location: Lavatory
- Part time: 37,184 hours, 20,289 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TWO SMOKE FALSE ALARMS FROM FORWARD LAVATORY.  R & R FORWARD LAVATORY SMOKE DETECTOR & OPERATIONS CHECKED GOOD IAW 26-17-15-401PB.
